# SDR SWIA202307030621

- Difficulty date: June 21, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 20,908 hours, 12,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA L/H TRACK BETWEEN FR16-20 IN 4 LOCATIONS AS MARKED.COMPLIED WITH REPAIR OF FWD WET LH TRACK PER ETD2023-170-015740 AND SRM 53-10-10 REPAIR 01P. SEE CONTINUATION FOR DETILS OF WORK PERFORMED. TOTAL WEIGHT OF ADDITIONAL REPAIR PARTS IS 45.8G. THIS HAS NO AFFECT ON THE WEIGHT AND BALANCE OF THE AIRCRAFT. NO FURTHER ACTION REQUIRED. ID H63-61241 CAL8-17-23
